# SDR USAA2014081800007

- Difficulty date: August 16, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 54,069 hours, 20,040 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89151114
- Part serial: ST285784
- Condition: Low Pressure
- Location: Crew O2
- Part time: 6,121 hours, 2,401 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 SYS NEEDS SERVICING.  POSSIBLE LEAK WENT DOWN 50 PSI IN TWO HOURS.  REMOVED, SERVICED & REINSTALLED CREW OXYGEN BOTTLE IAW AMM 20-35-12.  OPERATIONS CHECKED GOOD, NO LEAKS.
